English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Delay-Independent Stability of a Class of Nonlinear Positive Time-Delay Systems

MPS-Authors
There are no MPG-Authors in the publication available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bokharaie, V., & Mason, O. (2014). On Delay-Independent Stability of a Class of Nonlinear Positive Time-Delay Systems. IEEE Transactions on Automatic Control, 59(7), 1974-1977. doi:10.1109/TAC.2014.2301574.


Cite as: http://hdl.handle.net/21.11116/0000-0001-29CF-9
Abstract
There is no abstract available